# SDR UALA2012061403267

- Difficulty date: June 14, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,515 hours, 9,777 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 2L - DURING MAINTENANCE ASSIST BOTTLE DISCHARGED, DOOR DID NOT FULLY OPEN AND SLIDE DID NOT DEPLOY.  REMOVED 2L DOOR EMERGENCY POWER RESERVOIR.  NEW RESERVOIR ON HAND AT DOOR.  CONT OF AMIS ITEM 5152009.  SUSPECT LOOSE OR BROKEN CONNECTION AT PWR ACTUATOR.  NO ACCESS.  FOUND PRESSURE LINE DISCONNECTED AT PWR ACTUATOR.  REPLACED BOTTLE ASSY.
